# SDR DALA2024041904577

- Difficulty date: April 17, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 75,888 hours, 35,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 DISC: CRACK INDICATION FOUND ON FRAME WEB HORIZONTAL FLANGE LOCATED ON FR68 AT LEVEL OF STRINGER 22R, CRACK LENGHT= 1.0 INCH APPROX. C/A: ACCOMPLISHED ER/A 616797-14AD REV. ORIGINAL MATCHES WITH ALL STEPS ON PRI 616797-14AD REV 0 THRU REV. 5. IT HAS BEEN VALIDATED,PERFORMED REPAIR INSTRUCTIONS ON FRAME WEB HORIZONTAL FLANGE LOCATED ON FR68 AT LEVEL OF STRINGER 22R AS PER ER/A 616797-14ADREV.0 THRU REV. 5. HAS BEEN COMPLIED WITH APPROVED DATE: 16-APR-24. SEE LOG PAGE # 0297395 FOR TIME CONTROLLED ITEMS SECTION DTEFOR FRAME WEB HORIZONTAL FLANGE, REPAIR APPROVAL IS LIMITED TO 6 MONTHS AFTER SECTION I (APR/2024). ADDITIONAL ENGINEERINGAUTHORIZATION (ER/A) REVISION IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. TOOL USED; ULTRASONIC THICKNESS GAGE, P/N:45MG, S/N: 130064101 DUE DATE: 13-DEC-24. EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 210138105; DUE DATE : 02-MAY-24. DIGITALCALIPER P/N: 500-197-30 S/N: B23316997, DUE DATE: 14-JAN-25. MICROMETER PN: 293-344-30; SN: 77041146; DUE DATE: 22-JAN-25,RADIUS GAUGE P/N: S167C, S/N: AE-27312, DUE DATE : 24-SEP-24, GAUGE P/N:VAC-GAUGE 30 S/N:AE-412152 DUE DATE:01- FEB-25. RII JOBINSPECTION COMPLETE 2323988 AE349QC JOB COMPLETE. (LP: 0298898)
